Pubblicazioni il cui periodico è "ROCKY MOUNTAIN JOURNAL OF MATHEMATICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 6.

Articolo di rivista Casnati, Gianfranco; Jelisiejew, Joachim; Notari, Roberto (2016)
On the rationality of Poincaré series of Gorenstein algebras via Macaulay's correspondence. In: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol. 46, pp. 413-433. - ISSN 0035-7596 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 0
[img]

Articolo di rivista Casnati G. (2012)
On the rationality of moduli spaces of pointed hyperelliptic curves. In: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol. 42 n. 2, pp. 491-498. - ISSN 0035-7596 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 2
[img]

Articolo di rivista Nicola F. (2009)
Local solvability for box_b on degenerate CR manifolds and related systems. In: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol. 39, pp. 605-618. - ISSN 0035-7596 [Disponibilità ristretta]
Scopus: 0
[img]

Articolo di rivista Bazzanella D. (2009)
Primes between consecutive powers. In: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol. 39 (2), pp. 413-421. - ISSN 0035-7596
Web of Science: 1 - Scopus: 0
[img]
Preview
[img]

Articolo di rivista Ferrarotti M.; Wilson L. (2008)
Remarks on the Generalized Hestenes' Lemma. In: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol. 38, pp. 461-469. - ISSN 0035-7596 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Casnati G. (2004)
The rationality of the moduli spaces of bielliptic curves of genus five with more bielliptic structures. In: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol. 34, pp. 541-550. - ISSN 0035-7596 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Questa lista è stata generata il Tue Oct 17 05:02:50 2017 CEST.